# SDR AJXA2025122300040

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N792XJ
- Make and model: Cessna 750
- Aircraft serial: 7500292
- Aircraft time: 15,927 hours, 7,475 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 05330531
- Condition: Vibration
- Location: Nlg
- Part time: 15,927 hours, 7,495 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

THERE WAS VIBRATION ON THE NOSE GEAR APPROACHING 80 KNOTS
